# SDR UO22004F00003

- Difficulty date: March 1, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N46WC
- Make and model: Braero HS125700A
- Aircraft serial: NA0334
- Engine: Garrtt TFE731*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 2070C11
- Part serial: 1182
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT BOOST PUMP FAILED AND LOW FUEL PRESSURE LIGHT CAME ON.  PUMP HAD APPROXIMATE 1500 HOURS SINCE LAST OVERHAUL.  PROBABLE CAUSE WAS DETERIORATED BRUSHES IN PUMP.
